MAUDE Adverse Event Report: CORDIS CORPORATION BIPAL; TUBING, PUMP, CARDIOPULMONARY BYPASS

CORDIS CORPORATION BIPAL; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number 502402B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented for routine endomyocardial biopsy post cardiac transplant.7f cordis 50cm biotome was used for the procedure.Right internal jugular vein (ij) access was obtained without issue.After taking first endomyocardial biopsy sample, cordis biotome could not be removed without feeling resistance.Multiple attempts were made to open biotome jaws but under fluro, the biotome jaws would not open.Finally, the biotome was successfully removed after further manipulation.Even outside the patient's body, the biotome jaws would not open or release the sample.Manufacturer response for tubing, pump, cardiopulmonary bypass, bipal (per site reporter).Awaiting a meeting.

Brand Name
BIPAL
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key16529012
Report Number16529012
Device Sequence Number5410973
Product Code DWE
UDI-Device Identifier20705032054956
UDI-Public(01)20705032054956
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2023
Report Date (Section F) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number502402B
Device Catalogue Number502402B
Device Lot NumberN0922314
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight87 KG
Date Report Sent to FDA02/17/2023